Open Access
2002-2003 Regularity of Lipschitz functions on the line.
David Preiss, Louise Rolland
Author Affiliations +
Real Anal. Exchange 28(1): 221-228 (2002-2003).


We note a gap in Sciffer's construction of an everywhere irregular Lipschitz function on the line and provide a different simple construction of such a function, which even reaches maximal irregularity at every point.


Download Citation

David Preiss. Louise Rolland. "Regularity of Lipschitz functions on the line.." Real Anal. Exchange 28 (1) 221 - 228, 2002-2003.


Published: 2002-2003
First available in Project Euclid: 12 June 2006

zbMATH: 1057.26008
MathSciNet: MR1973983

Primary: 26A27

Keywords: Clarke derivative , Dini derivatives , regularity

Rights: Copyright © 2002 Michigan State University Press

Vol.28 • No. 1 • 2002-2003
Back to Top